# SDR 2005FAA09001

- Difficulty date: September 22, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N404B
- Make and model: Cessna 421C
- Aircraft serial: 0676
- Aircraft time: 3,509 hours
- Engine: Cont GTSIO520L
- Engine time: 3,509 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510R
- Part serial: E063689
- Condition: Dislodged
- Location: Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

THE ALTERNATOR, OVERHAULED UNIT, WAS IN PIECES WHEN THE AIRCRAFT LANDED.  THE BACK HALF OF THE ALTERNATOR WAS OFF, THE STATOR WAS CHEWED UP.  THE END BEARINGS WERE IN PLACE AND TURNED LIKE A NEW BEARING WITH GREASE IN THEM.
